Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit the WebMD Parkinson's Health Center for information about symptoms, types, diagnosis, treatment and care.
Numbness/Tingling In Arm/Hand
avatar
MarleneDawn posted:
I wasn't sure where to put this but I was told my problem is most likely due to a neurological problem, sorry if this is in the wrong discussion group. Anyway, to begin with I had a breast augmentation done Sept 9th & had a post op today & discussed the prob with my plastic surgeon. She said it has nothing to do with the implants. The problem I'm having started in November with numbness & tingling down my left arm & hand like it has fallen asleep, it wasn't constant until a month later. It is worse at times than others. She believes it is from the nerve in my armpit & wants me to go to a Dr asap. She said with the severity of where it's all effecting me brings her to this conclusion because of a big nerve with little nerves rooting off the big one. She told me with the motor skill problems I'm having now will only get worse to where I will lose all function of that side if I don't get tests run to pinpoint the problem. My question is does anyone have any idea what the problem could possibly be? I can't get into the Dr right away because of a bill somewhere out there that's not paid that we have no idea what it is so until I can find out that info I thought I'd post here to find out if anyone has any opinions. Thanks Marlene
Reply
 
avatar
RedBear2005 responded:
Marlene, let's do first things first: no more excuses. Regardless of your billing status, get an appointment to be seen ASAP for evaluation of the progressive numbness and tingling down your arm. Even if you have to pay the entire bill yourself, GO. Neuropathy and motor skill problems of the type you describe are frequently progressive -- the symptoms may become more difficult to treat if left unattended. That being said, it is certainly possible that the problem in your arm is unrelated to your breast augmentation. But the opposite is possible too, particularly if you are still on some form of medication prescribed as a follow-up to the plastic surgery. You can't know without a thorough work-up. The problem could be a nerve pinch of some sort. But alternately, it could also be an indicator of cardio-vascular blockage of some sort, or of a systemic auto-immune problem like Lupus Systematosis or Lyme. There's just no way for someone who hasn't physically examined you to know how best to advise you. Get going, Marlene. NOW. Go in Peace and Power,


Helpful Tips

Do you have vivid dreams?Expert
Vivid dreams in Parkinson's Disease are quite common. They may be accompanied by yelling or thrashing about during sleep. If this is ... More
Was this Helpful?
37 of 49 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center